Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Patient of graves disease, been on tapozole 10mg, now hypothyroid patient, any treatment for knee swelling ?

Hi! I was diagnosed with Graves diease. I have been on Tapozole 10mg. Well it was working to good and now im Hypo. My doctor has me on Levothyroxin 100mg. My knees are swollen again and are painful. Not horribly painful. But, I know this has to be symptom of the thyroidism. B/c when I was feeling better my knees were a normal size and they didnt hurt,now the are swollen again. My Dr. said that hyper and or hypo only affect the muscle not the joints. Can you tell me what it affects plz.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
GET INVESTIGATED FOR RHEUMATIC PROBLEM AS GRAVE'S DISEASE IS AN AUTOIMMUNE DIORDER SO JOINT MAY BE AFFECTED AS PART OF RHEUMATIC DISORDERAS AN AUTOIMMUNE ONE.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor